آمار

تعداد نشریات21
تعداد شماره‌ها610
تعداد مقالات9,027
تعداد مشاهده مقاله67,082,822
تعداد دریافت فایل اصل مقاله7,656,335
Golchian, Mohammad, gachpazan, mortaza, tabasi, seyed hashem. (1399). A new approach for computing the exact solutions of DAEs in generalized Hessenberg forms. نشریه هنرهای کاربردی, 11(1), 199-206. doi: 10.22075/ijnaa.2018.14644.1769
Mohammad Golchian; mortaza gachpazan; seyed hashem tabasi. "A new approach for computing the exact solutions of DAEs in generalized Hessenberg forms". نشریه هنرهای کاربردی, 11, 1, 1399, 199-206. doi: 10.22075/ijnaa.2018.14644.1769
Golchian, Mohammad, gachpazan, mortaza, tabasi, seyed hashem. (1399). 'A new approach for computing the exact solutions of DAEs in generalized Hessenberg forms', نشریه هنرهای کاربردی, 11(1), pp. 199-206. doi: 10.22075/ijnaa.2018.14644.1769
Golchian, Mohammad, gachpazan, mortaza, tabasi, seyed hashem. A new approach for computing the exact solutions of DAEs in generalized Hessenberg forms. نشریه هنرهای کاربردی, 1399; 11(1): 199-206. doi: 10.22075/ijnaa.2018.14644.1769


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب